# SDR USAA2013061800021

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 37,322 hours, 15,196 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Sparks
- Location: Acars
- Component: Teleprinter, Honeywell
- Component part number: 8055515
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE CHANGING THE PAPER IN THE ACARS, CREW NOTICED SOME BURNED WIRES AND ACTUALLY SAW A FEW SPARKS.  MX R & R PRINTER IAW AMM 31-35-22.  OPS TEST OK IAW AMM 31-55-00-710-001-A.
